Previous |  Up |  Next


Title: Топология на полугруппах индуцированная эндоморфизмом (Russian)
Title: A topology on semigroups generated by an endomorphism (English)
Author: Grošek, Otokar
Language: Russian
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 28
Issue: 2
Year: 1978
Pages: 217-223
Category: math
MSC: 22A15
MSC: 54A05
MSC: 54D10
idZBL: Zbl 0377.22003
idMR: MR526860
Date available: 2009-09-25T08:55:43Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] КЕЛЛИ, ДЖ. Л.: Общая топология.Наука, Москва 1968. Zbl 1099.01025
Reference: [2] ШУЛКА Р.: Радикалы и топология в полугруппах.Маt.-fyz. Čas., 15, 1965, 3-13. Zbl 1241.70029


Files Size Format View
MathSlov_28-1978-2_12.pdf 868.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo